Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Tomlinson Fort
Title: Finite differences and difference equations in the real domain
Additional book information: London, Oxford University Press, 1948. 7+251 pp. $8.00.

Review Information:

Reviewer: Walter Strodt
Journal: Bull. Amer. Math. Soc. 55 (1949), 312-313
DOI: https://doi.org/10.1090/S0002-9904-1949-09190-5